Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets
- Product Type
- 0, Anti Inflammatory
- Active Ingredients
- (Per caplet): Ibuprofen Lysine 342mg (equiv. ibuprofen 200mg).
- Storage & Disposal
- Store below 25C.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. - you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. - during the last 3 months of pregnancy. Unless a doctor has told you to, do not use: - for more than 3 days at a time. - if you have asthma. - if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - if you are trying to become pregnant or during the first 6 months of pregnancy. - in children suffering from chickenpox (varicella). - in children suffering from dehydration through diarrhoea and/or vomiting. - if you are taking medication regularly. - if you are aged 65 years or over. - in children under 7 years of age. Stop use and see your doctor immediately if: you have an allergic reaction.
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.